Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

56 articles for “Order Statistics”

Set a search alert
Also matching:1 special issue
Research ArticleOpen accessPhrase in the titleON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTIONMohamed MaswadahIn this study, the probability density functions of the product and quotient of two generalized order statistics from the generalized Burr Type-XII distribution have been derived, using the Mellin transform and its inverse. Several interesting special cases have also been obtained such as the product and quotient of extreme generalized order statistics and the product and quotient of consecutive generalized … …Journal of Mathematics and Statistics, Vol. 9, Issue 2 · 10 May 2013 · 6,889 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTIONAmna Abdullatif JamjoomThis study deals with the subject of Order Statistics (OS) and its moments for independent non-identically distributed discrete random variables rv’s drawn from one parameter discrete Rayleigh distribution or dRayleigh (θ). Distributions of single order statistics and their moments for dRayleigh (θ) are studied. The kth moments of single os and the mean of the largest and smallest os are … …Journal of Mathematics and Statistics, Vol. 9, Issue 2 · 23 Apr 2013 · 7,051 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleMOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERSZ.A. Al-Saiary, A. A. JamjoomThere are some distributions with no simple closed form for distribution functions such as the Normal and Gamma distributions. This will be the problem if we want to find moments of nonidentical order statistics in the presence of Gamma and Normal outliers observations. We used the idea of approximating Normal and Gamma distributions with Burr type XII distribution. We get … …Journal of Mathematics and Statistics, Vol. 9, Issue 1 · 12 Apr 2013 · 7,040 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleMoments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential VariablesA. A. Jamjoom, Z. A. AL-SaiaryProblem statement: Moments of order statistics of independent non-identically distributed (INID) random variables is not an easy subject to deal with for continuous distributions. One is forced to use messy algebraic calculations (whether one uses permanents or not). This was the motivation behind this study. In this study the moments of order statistics arising from independent nonidentically distributed three parameters … …Journal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,373 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn Multivariate Order Statistics by Marginal Ordering of i.n.n.i.d. Random Vectors Under Discontinuous d.f.'sM. Güngör, A. Gökhan, Y. BulutIn this study, the joint Probability Density Function (p.d.f.) of multivariate order statistics by marginal ordering of the Independent and Not Necessarily Identically Distributed (i.n.n.i.d.) random vectors under discontinuous d.f.'s is examined. Furthermore, the continuous cases are derived from the discontinuous cases. …Journal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,345 accessesView PDFCite
Research ArticleOpen accessIn the keywordsPrediction Intervals for Future Observations Based on Samples of Random SizesMohammad Z. Raqab, Haroon M. BarakatOn the basis of failure times of an informative sample (X-sample) of random size M of iid continuous random variables, we consider the prediction problem of failure times of another independent future sample (Y-sample) of random size N of iid variables from the same distribution. In this paper, we derive various exact prediction intervals for future failure times from the … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 2 Jan 2018 · 7,902 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Probability and the Asymptotic Distribution Functions of Increasing Ordered Statistical DataA. A. El-Faheem, Eman A. MahmoudProblem statement: We considered two types of sequences of ordered statistical discrete data i1, i2…in, 1≤i1≤ i2≤… in≤n and ij = 1,2,…,n, j = 1,2,…,n. The first type is the order statistics of a sample of size n taken from the uniform discrete distribution on the set S = {1,2,…,n}, n ∈ N+. The other type is the increasing ordered … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,290 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCharacterizations for the Power Inverse Gaussian and Generalized Inverse Gaussian Distributions Based on Conditional MomentsAbdullah Yahia Al-HossainIn this study, we characterize the power inverse Gaussian and generalized inverse Gaussian distributions based on recurrence relations for conditional moments in terms of hazard rate functions. Relations for conditional moments of the largest order statistic (upper record value) given the second largest order statistic (upper record value) are derived from these recurrence relations. Characterizations of the inverse Gaussian, reciprocal … …Journal of Mathematics and Statistics, Vol. 11, Issue 3 · 23 Nov 2015 · 6,865 accessesView PDFCite